# SDR MWEA010509

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5910163184
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE TOOL DAMAGE AROUND SIX FASTENERS, JUST AFT OF FRAME STATION 817,  LONGERON 11 RIGHT.   REMOVED FASTENERS AND DAMAGED SECTION, FABRICATED REPAIR FILLER, DOUBELRS AND FINGER DOUBLERS, INSTALLED REPAIR PARTS.
